# SDR DL733002158

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 42,845 hours, 24,731 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8606010000A
- Part serial: 8412003
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED INTO DENVER FOR ODOR IN AFT CABIN.  REPLACED AFT GALLEY LEFT OVEN.
